# SDR USAA2014020700001

- Difficulty date: February 6, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 19,868 hours, 6,477 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Broken
- Location: L2 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L ARMING LEVER IS BROKEN OFF.  REPLACED DOOR 2L ARMING LEVER IAW CMM 52-21-30, SYS  OPERATIONS CHECKED GOOD.
